# SDR 04342673

- Difficulty date: December 7, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N673BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7599
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Inoperative
- Location: Spoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORT STATED PLANE BANKED HARD RIGHT WHEN A/P KICKED OFF.  RESET SECU IAW 27-61-05.
